# SDR CA960320519

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B397BAM0407
- Condition: Inoperative
- Location: #2 Flt Aug
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN)ON ENGAGING AUTO PILOT AFTER TAKEOFF, RED WARNING LIGHT AND "GEAR NOT DOWN" MESSAGE WITH A QUICK PITCH UP AND DOWN OF AIRCRAFT. AIRCRAFT RETURNED TO BASE. MAINTENANCE ACCOMPLISHED C.F.D.S. TEST OF A.F .S. AND DETERMINED F.A.C. #2 WAS AT FAULT. REPLACED F.A.C. AND GROUND TEST CARRIED OUT.
